# SDR SWIA200211408

- Difficulty date: October 30, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N198SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120227
- Aircraft time: 27,211 hours, 33,827 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

RT MAIN LANDING GEAR WOULD NOT RETRACT AFTER DEPARTURE.  RECYCLED GEAR PER QRH.  SUSPECT ICE.  RETURNED TO SLC.  REPLACED RIGHT MLG PROXIMITY SENSOR AND HARNESS WITH NEW UNIT IAW AMM 32-01-01.  OPS CHECK GOOD.  P/N:  ZS-00417-02, T0Q-120-20505-1
